# SDR SWAA2021082127764

- Difficulty date: January 15, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967 Rbl50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED INTERCOSTAL BETWEEN FLOOR BEAM 947.5 AND 967 AT APROX. RBL 50 HAS CORROSION - UNDER AFT SIDE OF OUTBOARD LAV MOUNT - / INTERCOSTAL PN # 147A5660U22 ' 'REMOVED AND REPLACED RBL 50 INTERCOASTAL BETWEEN FLOOR BEAM 947.5 AND 967 IAW SRM 51-40-02
